# SDR UALA2013072305191

- Difficulty date: July 21, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 87,473 hours, 13,872 cycles
- Engine: Pwa PW4060
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: 4046833969
- Part serial: 290
- Condition: Faulty
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO HISTORY OF RT FUEL QTY BLANKING REPLACED RT FMC COMPUTER IAW  AMM 28-41-00-0100A.  ACCOMPLISHED R & R OF RT FMC.  DATA CROSSLOAD AND OPS CHECKED GOOD.
